# SDR SWAA2024042667076

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED STA540 AND LBL7 AT CENTER WING BOX 2024-195911<[01] REPLACED SUPPORT BRACKET LOCATED STA540 AND LBL7 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED SUPPORT BRACKET LOCATED STA540 AND LBL7 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9.
